| Model Number |
FM-410350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture and left side removal of textured breast implants due to the patient¿s concern with the product.Device explanted.
Additional Manufacturer Narrative
Device visual analysis of the photographs identified: rupture observed an opening the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.It is not possible to determine the lot number or catalog through the photos provided.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.